MAUDE Adverse Event Report: CHEMENCE MEDICAL EXOFIN HIGH VISCOCITY TISSUE ADHESIVE

CHEMENCE MEDICAL EXOFIN HIGH VISCOCITY TISSUE ADHESIVE
Model Number EX70410
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incoming inspection records were reviewed and no non-conformances related to connector mold or any other type of weakness within the component were observed.Approximately 80 retain samples were inspected from this lot, but all components were intact.Customer complaint files were reviewed and there we no previous complaints related to this type of issue.No pictures were provided by the customer to review where the connector piece broke off.No corrective actions have been implemented at this time.
 
Event or Problem Description
The user stated that part of the applicator connector piece broke off during a procedure.

Brand Name
EXOFIN HIGH VISCOCITY TISSUE ADHESIVE
Common Device Name
TISSUE ADHESIVE
Manufacturer (Section D)
CHEMENCE MEDICAL
200 technology dr.
alpharetta,
MDR Report Key10441687
Report Number3010034760-2020-00002
Device Sequence Number4059978
Product Code MPN
UDI-Device Identifier00854137001153
UDI-Public010085413700115310066M317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/22/2021
Device Model NumberEX70410
Device Lot Number0066-M3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1